# SDR SWAA2023031302332

- Difficulty date: February 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS747 RBL13 AND WL156 AT AFT CARGO COMPARTMENT 2023-113064<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE: 12-OCT-23.;[02] PERFORMED REPAIR ON CARGO TRACK LOCATED BTW BS727E MORE 7.5? TO BS747 MORE 11? RBL13 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 3 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK CARD COMPLETED  PERFORMED REPAIR ON CARGO TRACK LOCATED BTW BS727E MORE 7.5? TO BS747 MORE 11? RBL13 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 3 SEE INDIVIDUAL SIGNOFFS BELOW RII
